# SDR SWIA202309080720

- Difficulty date: July 20, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR FS481.00 INBOARD AFT ATTACH ANGLE ON BRACKET BETWEEN RBL27 & RBL43 IS CRACKED. (MARKED)     (C-CHECK RO 9/6/2023)    REMOVED AND  INSTALLED NEW ATTACH ANGLE BRACKET REF CRJ200 SRM 51-42-21 AND REO 601R-53-41-059 REV-C DATED: 2020-03-11 USED FOR FASTENER CALL OUT FOR 4 FASTENERS ONLY. COMPLIED WITH 51-900-1003-SKY AND  SEE CONTINUATION CARD FOR DETAILS
